Daily medication, monthly outbreaks 😔

Home Forums Pink Tent Support Forum Daily medication, monthly outbreaks 😔

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #45042
    spotty.devious_0e
    Participant

    Hello! This is something I’ve lived with for 4 years now and it’s gotten to the stage where I have to take Acciclover twice daily to help outbreaks. Unfortunately, this doesn’t completely stop them either, but lessen the symptoms…. But without fail, when my period is due, I will start to feel tired, my eye bags swell and I have severe brain fog- then I realise why I’m feeling so rotten 😞. I live in a small community and the doctors here are beyond useless and won’t do anything to help me! I’m poorly all the time, and I’ve had to tell a few people I would rather not because I can’t hide it!! Work etc! I’m not sure what I’m even looking for with this post, other than to know I’m not alone. I feel like a leper!!! Had anyone else experienced their PMS kicking off their outbreaks? I want to come off the tablets but I know I will be even more ill, as at least they stop me getting blisters. The joys 😔

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.